# SDR C77A20130430014

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Gouged
- Location: Zone 100
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD FWD FINGER DOUBLER, PN 170-67115-001 IS GOUGED AT X =7662.2   Y=390.   R & R FWD FINGER DOUBLER IAW SRM 51-41-01 AND 51-43-01 ON WO 670776-128 IAW COMPASS EO E175-53MR-136, REV IR WO 724164.
